# SDR AALA972524

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - KRUEGER FLAP OUTBOARD CARRIER MOUNT CORRODED.  REMOVED OUTBOARD CARRIER MOUNT.  REPLACED WITH NEW MOUNT.  A-300 MM 27-87-14-4.  TST:  26,718.41 HOURS.  CYCLES:  10,861. (X)
